# SDR FDEA201312042910

- Difficulty date: December 4, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N871341
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1645 WL 208.5 L4 DOOR CUTOUT FWD FRAME WEB TWO EACH EXISTING FASTENER HOLES FOUND SEM DURING CHANNEL PN 146N8769Y23.  REPLACEMENT IAW SNRM N01417.  COMPLIED AS PER EA F-5310-T0304450 PT1.  FASTENERS HOLE FOUND WITH SEM CONDITIONON 4L PAX DOOR CUT-OUT FWD REVEAL FRAME WEB WL 208.10.  REPAIR CLASSIFIED AS MAJOR
